# SDR 07FDEA00531

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E TELESCOPING DUCT PASSAGE CUTOUT FOUND TOP I/B CORNER EDGE CRACKED.  REPAIRED AS PER SRM 57-10-00 FIG. 42 VOL.I. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
